Equivariant epsilon conjecture for 1-dimensional Lubin-Tate groups
Journal de Théorie des Nombres de Bordeaux, Tome 28 (2016) no. 2, pp. 485-521.

Dans cet article, nous énonçons une conjecture sur les relations entre les constantes équivariantes ϵ (associées à des représentations locales p-adiques V et des extensions finies de corps locaux L/K) et les groupes de cohomologie galoisienne locale de T, un p -réseau stable de V. Nous prouvons cette conjecture pour une extension L/K au plus modérément ramifiée et pour T un module de Tate p-adique d’un groupe de Lubin-Tate de dimension un défini sur p . Cette preuve généralise les idées dévelopées dans [4] dans le cas du groupe multiplicatif 𝔾 m au cas d’un groupe de Lubin-Tate de dimension un quelconque. Pour les relations avec les différentes formulations des conjectures ϵ de [1], [18], [4], [2] et [9], voir [19].

In this paper we formulate a conjecture on the relationship between the equivariant ϵ-constants (associated to a local p-adic representation V and a finite extension of local fields L/K) and local Galois cohomology groups of a Galois stable p -lattice T of V. We prove the conjecture for L/K being at most tamely ramified and T being a p-adic Tate module of a one-dimensional Lubin-Tate group defined over p by extending the ideas of [4] from the case of the multiplicative group 𝔾 m to arbitrary one-dimensional Lubin-Tate groups. For the connection to the different formulations of the ϵ-conjecture in [1], [18], [4], [2] and [9], see [19].

Reçu le :
Révisé le :
Accepté le :
Publié le :
DOI : https://doi.org/10.5802/jtnb.950
Classification : 11R23,  11F80,  11R42,  11S40,  11G07,  11G15
Mots clés : ϵ-constants, local Galois cohomology, Lubin-Tate formal groups, Local Tamagawa Number Conjecture.
@article{JTNB_2016__28_2_485_0,
     author = {Dmitriy Izychev and Otmar Venjakob},
     title = {Equivariant epsilon conjecture for $1$-dimensional {Lubin-Tate} groups},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {485--521},
     publisher = {Soci\'et\'e Arithm\'etique de Bordeaux},
     volume = {28},
     number = {2},
     year = {2016},
     doi = {10.5802/jtnb.950},
     mrnumber = {3509721},
     zbl = {1411.11105},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.950/}
}
Dmitriy Izychev; Otmar Venjakob. Equivariant epsilon conjecture for $1$-dimensional Lubin-Tate groups. Journal de Théorie des Nombres de Bordeaux, Tome 28 (2016) no. 2, pp. 485-521. doi : 10.5802/jtnb.950. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.950/

[1] D. Benois & L. Berger, « Théorie d’Iwasawa des représentations cristallines. II », Comment. Math. Helv. 83 (2008), no. 3, p. 603-677. | Article

[2] W. Bley & D. Burns, « Equivariant epsilon constants, discriminants and étale cohomology », Proc. London Math. Soc. (3) 87 (2003), no. 3, p. 545-590. | Article | Zbl 1056.11071

[3] S. Bloch & K. Kato, « L-functions and Tamagawa numbers of motives », in The Grothendieck Festschrift, Vol. I, Progr. Math., vol. 86, Birkhäuser Boston, Boston, MA, 1990, p. 333-400. | Article | Zbl 0768.14001

[4] M. Breuning, « Equivariant epsilon constants for Galois extensions of number fields and p-adic fields », PhD Thesis, King’s College London (UK), 2004.

[5] —, « Equivariant local epsilon constants and étale cohomology », J. London Math. Soc. (2) 70 (2004), no. 2, p. 289-306. | Article | Zbl 1068.11075

[6] M. Breuning & D. Burns, « Additivity of Euler characteristics in relative algebraic K-groups », Homology, Homotopy Appl. 7 (2005), no. 3, p. 11-36. | Article | MR 2200204 | Zbl 1085.18011

[7] D. Burns, « Equivariant Tamagawa numbers and Galois module theory. I », Compositio Math. 129 (2001), no. 2, p. 203-237. | Article | Zbl 1014.11070

[8] —, « Equivariant Whitehead torsion and refined Euler characteristics », in Number theory, CRM Proc. Lecture Notes, vol. 36, Amer. Math. Soc., Providence, RI, 2004, p. 35-59. | Article | Zbl 1070.19003

[9] D. Burns & M. Flach, « Tamagawa numbers for motives with (non-commutative) coefficients », Doc. Math. 6 (2001), p. 501-570 (electronic). | Zbl 1052.11077

[10] —, « On the equivariant Tamagawa number conjecture for Tate motives. II », Doc. Math. (2006), no. Extra Vol., p. 133-163 (electronic). | Zbl 1156.11042

[11] D. Burns, B. Köck & V. Snaith, « Refined and l-adic Euler characteristics of nearly perfect complexes », J. Algebra 272 (2004), no. 1, p. 247-272. | Article | MR 2029033 | Zbl 1067.19001

[12] J. Coates & R. Greenberg, « Kummer theory for abelian varieties over local fields », Invent. Math. 124 (1996), no. 1-3, p. 129-174. | Article | MR 1369413

[13] P. Deligne, « Les constantes des équations fonctionnelles des fonctions L », in Modular functions of one variable, II (Proc. Internat. Summer School, Univ. Antwerp, Antwerp, 1972), Springer, Berlin, 1973, p. 501-597. Lecture Notes in Math., Vol. 349. | Article

[14] J.-M. Fontaine, « Représentations p-adiques semi-stables », Astérisque (1994), no. 223, p. 113-184, With an appendix by Pierre Colmez, Périodes p-adiques (Bures-sur-Yvette, 1988). | Numdam

[15] J.-M. Fontaine & Y. Ouyang, « Theory of p-adic Galois Representations », , 2010.

[16] J.-M. Fontaine & B. Perrin-Riou, « Autour des conjectures de Bloch et Kato: cohomologie galoisienne et valeurs de fonctions L », in Motives (Seattle, WA, 1991), Proc. Sympos. Pure Math., vol. 55, Amer. Math. Soc., Providence, RI, 1994, p. 599-706. | Article | Zbl 0821.14013

[17] A. Fröhlich, Galois module structure of algebraic integers, Ergebnisse der Mathematik und ihrer Grenzgebiete (3) [Results in Mathematics and Related Areas (3)], vol. 1, Springer-Verlag, Berlin, 1983, x+262 pages. | Zbl 0501.12012

[18] T. Fukaya & K. Kato, « A formulation of conjectures on p-adic zeta functions in noncommutative Iwasawa theory », in Proceedings of the St. Petersburg Mathematical Society. Vol. XII, Amer. Math. Soc. Transl. Ser. 2, vol. 219, Amer. Math. Soc., Providence, RI, 2006, p. 1-85. | Article | Zbl 1238.11105

[19] D. Izychev, « Equivariant ϵ-conjecture for unramified twists of p (1) », PhD Thesis, Heidelberg (Germany), 2012, . | Zbl 1271.11099

[20] D. Izychev & O. Venjakob, « Galois invariants of K 1 -groups of Iwasawa algebras », in New trends in noncommutative algebra, Contemp. Math., vol. 562, Amer. Math. Soc., Providence, RI, 2012, p. 243-263. | Article | Zbl 1254.19003

[21] D. Loeffler, O. Venjakob & S. L. Zerbes, « Local epsilon isomorphisms », Kyoto J. Math. 55 (2015), no. 1, p. 63-127. | Article | MR 3323528 | Zbl 1322.11112

[22] J. Martinet, « Character theory and Artin L-functions », in Algebraic number fields: L-functions and Galois properties (Proc. Sympos., Univ. Durham, Durham, 1975), Academic Press, London, 1977, p. 1-87.

[23] J. Neukirch, A. Schmidt & K. Wingberg, Cohomology of number fields, second ed., Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], vol. 323, Springer-Verlag, Berlin, 2008, xvi+825 pages. | Article

[24] J.-P. Serre, Cohomologie galoisienne, fifth ed., Lecture Notes in Mathematics, vol. 5, Springer-Verlag, Berlin, 1994, x+181 pages. | Zbl 0812.12002

[25] J. Tate, « Number theoretic background », in Automorphic forms, representations and L-functions (Proc. Sympos. Pure Math., Oregon State Univ., Corvallis, Ore., 1977), Part 2, Proc. Sympos. Pure Math., XXXIII, Amer. Math. Soc., Providence, R.I., 1979, p. 3-26. | Article

[26] O. Venjakob, « From the Birch and Swinnerton-Dyer conjecture to non-commutative Iwasawa theory via the equivariant Tamagawa number conjecture—a survey », in L-functions and Galois representations, London Math. Soc. Lecture Note Ser., vol. 320, Cambridge Univ. Press, Cambridge, 2007, p. 333-380. | Article | Zbl 1145.11076

[27] —, « On Kato’s local ϵ-isomorphism conjecture for rank-one Iwasawa modules », Algebra Number Theory 7 (2013), no. 10, p. 2369-2416. | Article | MR 3194646 | Zbl 1305.11095

[28] S. Yasuda, « Local constants in torsion rings », PhD Thesis, University of Tokyo (Japan), 2001.